RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1984, Volume 35, Issue 1, Pages 99–106 (Mi mz5623)  

This article is cited in 1 scientific paper (total in 1 paper)

Problem of extending representations

R. S. Ismagilov


Full text: PDF file (655 kB)

English version:
Mathematical Notes, 1984, 35:1, 55–58

Bibliographic databases:

UDC: 519.4
Received: 03.08.1982

Citation: R. S. Ismagilov, “Problem of extending representations”, Mat. Zametki, 35:1 (1984), 99–106; Math. Notes, 35:1 (1984), 55–58

Citation in format AMSBIB
\Bibitem{Ism84}
\by R.~S.~Ismagilov
\paper Problem of extending representations
\jour Mat. Zametki
\yr 1984
\vol 35
\issue 1
\pages 99--106
\mathnet{http://mi.mathnet.ru/mz5623}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=738240}
\zmath{https://zbmath.org/?q=an:0566.22006}
\transl
\jour Math. Notes
\yr 1984
\vol 35
\issue 1
\pages 55--58
\crossref{https://doi.org/10.1007/BF01142295}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1984TK64900010}


Linking options:
  • http://mi.mathnet.ru/eng/mz5623
  • http://mi.mathnet.ru/eng/mz/v35/i1/p99

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. S. Shulman, “Factorization of Completely Positive Cocycles and the GNS Construction of Representations in Pontryagin Spaces”, Funct. Anal. Appl., 31:3 (1997), 221–223  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:172
    Full text:60
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020